IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1765 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2939    
    Printed61    
    Emailed0    
    PDF Downloaded127    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 4  |  Page : 401-402

Nevirapine-induced rash with eosinophilia and systemic symptoms (DRESS)


Department of Internal Medicine, Armed Forces Medical College, Pune, Maharashtra, India

Correspondence Address:
Shaman Gill
Department of Internal Medicine, Armed Forces Medical College, Pune, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.114993

Rights and Permissions

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is an adverse reaction commonly occurring with antiepileptic agents. It was earlier referred to by various names such as dilantin hypersensitivity syndrome and anticonvulsant hypersensitivity syndrome. It is characterized by the triad of fever, skin eruption, and systemic involvement. DRESS syndrome has also been reported with a number of other drugs including allopurinol, minocycline, terbinafine, sulfonamides, azathioprine, dapsone, and antiretroviral agents such as abacavir and nevirapine. We describe a rare case of nevirapine-induced hypersensitivity syndrome that was successfully treated with oral steroids.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow